# SDR GTIA2024112238547

- Difficulty date: November 22, 2024
- Submitted: November 23, 2024
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 18,411 hours, 7,799 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD 2 FA'S REPORTED DIRTY SOCK SMELL AS WE CLIMBED THRU FL 230 UNTIL  ABOUT 360 WE LEVERED  AT FL 320-PERFORMED ECS DECONTAMINATION TSM 05-50-00 AND AMM 21-00-00. NO ODOR NOTED AT THIS TIME. A/C OK FOR SVC. MOC 119255
